Dayquil Severe, cold and flu relief Industrial Pack, 25/2's box

Dayquil Severe, cold and flu relief Industrial Pack, 25/2's box
Dayquil Severe, cold and flu relief, Industrial Pack, caplets, 25/2's per box, 50 total caplets
Our Price$19.71
Item Number5305
Case Quantity24 Each
Weight 0.34
Add to wishlist

 
DayQuil® Severe
 

Temporarily relieves common cold and flu symptoms.

  • Fights cold and flu symptoms
  • Reduces fever, coughs and sinus congestion
  • Active ingredients: Acetaminophen 325 mg , Dextromethorphan HBr 10 mg, Guaifenesin 200 mg, Phenylephrine 5 mg per caplet
  • 25 packets of 2 caplets, 50 total caplets
No recommended products at the moment.
 
Hand Sanitizer, HART, with Aloe, 8 oz pump bottle
Hand Sanitizer, HART, with Aloe, 8 ounce pump bottle Our Price: $3.02

click to see more

 
Hand Sanitizer, HART, with Aloe, 8 ounce pump bottle
Our Price: $3.02

click to see more

 
Hot Pack, Instant, 6"x 9", bulk
Hot Pack, instant, 6"x 9" Our Price: $1.16

click to see more

 
Hot Pack, instant, 6"x 9"
Our Price: $1.16

click to see more

 
Lens Cleaning Towelettes, 100 per box
Lens Cleaning Towelettes, pre-moistened, individually packaged, 5 x 8", 100 per dispenser box Our Price: $3.13

click to see more

 
Lens Cleaning Towelettes, pre-moistened, individually packaged, 5 x 8", 100 per dispenser box
Our Price: $3.13

click to see more

 
Wrist Wrap, HART, Neoprene, with thumb loop, each
Wrist Wrap, HART, wrist support with thumb loop, Velcro closure, black, washable Our Price: $4.02

click to see more

 
Wrist Wrap, HART, wrist support with thumb loop, Velcro closure, black, washable
Our Price: $4.02

click to see more

 
Tylenol Extra-strength, non-aspirin, caplets, 50/2's box
Tylenol Extra Strength, non-aspirin, Acetaminophen 500 mg, caplets, 50/2's per box Our Price: $16.80

click to see more

 
Tylenol Extra Strength, non-aspirin, Acetaminophen 500 mg, caplets, 50/2's per box
Our Price: $16.80

click to see more